MathSciNet Relay Station
MathSciNet bibliographic data
MR839313 26A21
Hata, Masayoshi; Yamaguti, Masaya The Takagi function and its generalization. Japan J. Appl. Math. 1 (1984), no. 1, 183–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement